# SDR SWAA052271

- Difficulty date: August 1, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 64,677 hours, 62,272 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546806
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND LONGITUDINAL FLOORBEAM CORRODED AT BS 867, LBL 7.  REPAIRED FLOORBEAM PER SWA EA.
